# SDR A6WA200940761

- Difficulty date: November 19, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 11,769 hours, 11,100 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pcu
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED AILERON TRIM CAUTION FLAG ON EVERY TURN INITIATED TO THE LT WITH AUTOPILOT ON IN CRUISE FLIGHT.  DURING TURNS MADE TO THE LT ACFT ROLLS VIOLENTLY TO THE LT TO ABOUT 30 DEGREES.  ACFT CONTROLS FEEL HEAVY IN FLIGHT.  MAINT WORK CARD NR 8 FOR R & R OF THE RT AILERON NR 2 SYS PCU SAFETY WIRE IAW AMM 27-11.  OPS CK GOOD AT THIS TIME.  (K)
